# SDR REXA2020041300470

- Difficulty date: April 2, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 60033042
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 DENTS WITH CRACKS BETWEEN FS 193 AND 202.75 JUST BELOW WL 60.
REPAIRED IAW EA CRJ253-10530. WVAC
